Clopidogrel-induced mixed hepatocellular and cholestatic liver injury

Howard J. Willens

Research output: Contribution to journalArticle

26 Scopus citations

Abstract

An 81-year-old woman developed symptomatic liver disease 3 weeks after beginning clopidogrel as adjunctive antiplatelet therapy for a coronary stent implantation. Symptomatic liver disease associated with short-term periprocedural administration of clopidogrel for coronary stenting has not been well described. The clinical significance of this event as well as a possible interaction between clopidogrel and other drugs metabolized by the cytochrome P450 2C9 pathways coadministered to this patient are discussed.

Original languageEnglish (US)
Pages (from-to)317-318
Number of pages2
JournalAmerican journal of therapeutics
Volume7
Issue number5
DOIs
StatePublished - Jan 1 2000

Keywords

  • Clopidogrel
  • Drug-induced hepatotoxicity

ASJC Scopus subject areas

  • Pharmacology

Fingerprint Dive into the research topics of 'Clopidogrel-induced mixed hepatocellular and cholestatic liver injury'. Together they form a unique fingerprint.

  • Cite this